October 25 – 28, 2021

Hybrid (on-site and virtual)

Perdido Beach Resort
27200 Perdido Beach Resort Boulevard
Orange Beach, AL 36561

(251) 981-9811

Note:  These tabs will be updated on October 8, 15, and 22

AGENDA AND SUMMARY DOCUMENTS

Monday, October 25, 2021

FULL COUNCIL

All times listed are CDT

COMMITTEE SESSIONS

8:45 AM – 9:45 AM CDT:  Shrimp (Tab D) – Chair

Break - 15 Minutes

10:00 AM – 11:00 AM CDT:  Gulf SEDAR (Tab I) – Mr. Diaz

Lunch Recess

2:00 PM – 5:30 PM CDT:  Mackerel Committee (Tab C) – Chair

Break - 15 Minutes

  • Draft Amendment 33:  Modifications to the Gulf of Mexico Migratory Group King Mackerel Catch Limits and Sector Allocations – Mr. Rindone
  • Public Hearing Draft Amendment 34: Atlantic Migratory Group King Mackerel Catch Levels and Atlantic King and Spanish Mackerel Management Measures – Ms. Wiegand
  • Other Business – Chair

Adjourn for the Day

Tuesday, October 26, 2021

COMMITTEE SESSIONS CONTINUED

8:30 AM – 10:30 AM CDT:  Reef Fish Committee (Tab B) – Chair

Break - 15 Minutes

10:45 AM – 12:00 PM CDT:  Reef Fish Committee (Tab B) – Chair

Lunch Recess

1:30 PM – 2:45 PM CDT:  Reef Fish Committee (Tab B) – Ms. Guyas

Break - 15 Minutes

3:00 PM – 5:30 PM CDT:  Reef Fish Committee (Tab B) – Ms. Guyas

Adjourn for the Day

After Council Meeting Q & A

Gulf Council and NOAA Fisheries

Public Virtual Question and Answer Session

featuring NMFS and Council Leadership

Tuesday, October 26, 5:30 PM – 6:30 PM CDT

Participants will be able to listen online through the GoToWebinar application or through the phone.  If you want to speak to ask a question, you must join the webinar online.  Alternatively, during the meeting, you can email questions to gulfcouncil@gulfcouncil.org or text them to (813) 317-6220 and a staff member will ask on your behalf.

Register to join the session online using your computer or smartphone.

To listen in by phone, call :  1-(914) 614-3221 / Audio Access Code:  857-515-680

Wednesday, October 27, 2021

FULL COUNCIL

8:30 AM – 12:00 PM CDT:  Data Collection Committee (Tab F) – Chair 

15-minute break at approximately 10:45 AM

Lunch Recess

FULL COUNCIL

All times listed are CDT

  • 1:30 PM – 1:35 PM:  Call to Order, Announcements, and Introductions – Mr. Diaz
  • 1:35 PM – 1:40 PM:  Adoption of Agenda (Tab A, No. 3) and Approval of Minutes (Tab A, No. 4 )Mr. Diaz
  • 1:40 PM – 2:00 PM:  Presentation
    • Network Analysis of Quota Trading in the Gulf of Mexico Individual Fishing Quota Fisheries – Dr. Ropicki

Break - 15 Minutes

Public Comment

All times listed are CDT

2:15 PM – 5:30 PM:  Public CommentMr. Diaz

  • Final Action:  Amendment 32:  Modifications to the Gulf of Mexico Migratory Group Cobia Catch Limits, Possession Limits, Size Limits, and Framework Procedure
  • Final Action:  Draft Framework Action: Modification of Gulf of Mexico Red Grouper Catch Limits
  • Input on Shark and Dolphin Depredation Issues and Interactions
  • Open Testimony on Other Fishery Issues or Concerns

Adjourn for the Day

Thursday, October 28, 2021

FULL COUNCIL

All times listed are CDT

      • Committee Reports 
        • 8:30 AM – 9:00 AM:  Shrimp (Tab D) Chair 
        • 9:00 AM – 9:15 AM:  Mackerel (Tab C) Chair 

Break - 15 Minutes

All times listed are CDT

      • Committee Reports – continued 
        • 10:30 AM – 11:30 AM:  Data Collection (Tab F) Chair 
        • 11:30 AM – 12:00 PM:  Sustainable Fisheries (Tab E) Chair 

Lunch Recess

All times listed are CDT

      • Committee Reports – continued
        • 1:30 PM – 3:00 PM:  Reef Fish (Tab B) Chair

Break - 15 Minutes

All times listed are CDT

      • 3:15 PM – 4:15 PM:  Supporting Agencies Update (Tab R) Dr. Frazer
          • South Atlantic Council LiaisonMr. Griner
          • Alabama Law Enforcement Efforts (Tab R, No. 2)Major Downey
          • NOAA Office of Law Enforcement (OLE) (Tab R, No. 3) ASAC O’Malley
          • Gulf States Marine Fisheries Commission – Mr. Donaldson
          • U.S. Coast Guard (Tab R, No. 5) – LCDR Motoi
          • U.S. Fish and Wildlife Service
          • Department of State
    • 4:15 PM – 4:30 PM:  Other Business (Tab U) Mr. Diaz
End of Meeting

Next Council Meeting

January 24 – 27, 2022

Hilton Capitol Center

Baton Rouge, Louisiana